# SDR SWAA2022030120971

- Difficulty date: January 7, 2019
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N7864B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30638
- Aircraft time: 50,081 hours, 33,731 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Delaminated
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193 B IS DELAMINATED AT FWD L/H CORNER. DAMAGE MEASURES 4' X 5' MOD / REMOVED & INSTALLED NEW 193B PANEL REF AMM 53-51-21
